skin-hair-icon
Minoxidil tropical solution 10
I have using Dr reddy's minoxidil tropical solution usp 10 for last 2 month twice a day.I can see miniature hairs are comming out and I am excited about it,at same time i feel heavy head and increase in heart beats. Is it side effects of minoxidil? Or some other reason? Should I limit my dosage to once a day?
157 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Reduce dose Consult me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No.. reduce the dosage . for detailed prescription do direct online consultation by sending photos
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You are presently using heavy dosage. Plz consult online for a proper treatment plan based on your age and condition
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.